# SDR UALA2013042202753

- Difficulty date: April 22, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 89,890 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: S251T3607
- Part serial: 568
- Condition: Leaking
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RUNNING HYD LEAKAGE FROM VERTICAL STABILIZER.  INDENTIFIED LEAKING COMING FROM RUDDER RATIO ACTUATOR (RRCA) ROD END.  RRCA NEED REPLACEMENT REF AMM 27-21-15.
